# SDR IXXA20251204002

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 26152
- Aircraft time: 112,205 hours, 20,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 2242334501
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE OUTBD CORE COWL PRE COOLER EXHAUST DUCT GOUGED REF. REA 47170REA600
